# SDR MDR04049

- Difficulty date: April 12, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: CGJZK
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516000025103
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE STRAP WAS FOUND CRACKED ON THE OB SIDE OF THE BLADE APPROX 9.375 INCHES FROM THE TE OF THE FAIRING THE CRACK STARTS AT THE CUFF END OF THE BLADE AND EXTENDS TOWARD THE TIP END OF THE BLADE APPROX 1.0 INCH.  THE STRAP IS CRACKED ON THE IB SIDE OF THE BLADE APPROX 9.25 INCHES FRO THE TE OF THE FAIRING.  THE CRACK STARTS AT THE CUFF END OF THE BLADE AND EXTENDS TOWARD THE TIP END OF THE BLADE APPROXIMATELY 1.5 INCHES.  THESE CRACKS START WHERE THE LE OF THE FAIRING SLIDES BETWEEN THE STRAP AND THE CHANNEL ASSY. PROBABLE CAUSE IS ROUGH EDGES ON SKIN.
